# SDR KCSA061534

- Difficulty date: November 15, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- Aircraft time: 106,514 hours, 34,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Bs 870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT TORQUE BOX UPPER WEB DENTED IN THREE SPOTS, BS 870, LBL 39, WL 118.
